# SDR 08FDEA03744

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655623610
- Condition: Damaged
- Location: Bs 680 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE IN SKIN AT BS 680 STR 23L.  FABRICATED AND INSTALLED FREEZE PLUG IAW B727 SRM 51-10-7, FABRICATED RETAINING PLATES USING 7075-T6 .040 PO NR 9007294 DIMS 3" BY 1" AND INSTALLED REPAIR PARTS IAW FEDEX EA 7-5330-117034, OPEN HOLE IN SKIN AT BS 680 STR 23L, REPAIR.
